# SDR AALA950108

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 8100022601
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT PASSENGER SEAT ROW 16B FOUND INTERMITTENT.  REPLACED EMERGENCY FLOOR LIGHTS AT PASSENGER SEAT ROW 16B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
